# SDR 2007UALA02784

- Difficulty date: July 20, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N307UA
- Make and model: Boeing 737322
- Aircraft serial: 23668
- Aircraft time: 59,696 hours, 34,612 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Row 21
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING STRIP ON ROW 21 IS OFF.  SECURED EEL LIGHTING STRIP.
